I have been on 0.5 Lexapro for about 3-4 weeks. I did have nausea and upset stomach for the past weeks. At some point it starting getting better, but i see for the past 2 days the nausea started to be more present. Tomorrow i will also have to up the dose to 10mg and i am very scared it will get worse. Any advice from people who had this?
I take it for anxiety and panic attacks. I have issues will illness anxiety, i always this i have this and that, so the nausea is not help me at all.
Added 9 Nov 2017:
Oh. And i forgot, i also have this bitter/metallic taste in my mouth like most of the time. Even the next day hours before taking the pill again. Is this something normal?
Have you been consistently eating with taking the pill? You could have nausea that’s not related to the medicine also. I doubt it gets worse. It shouldn’t stick around either. However, I’ve noticed that with my medicines that after I get over the initial weeks of GI effects, they’ll occasionally reappear for like one day every few weeks. Then I wake up and it’s gone! I don’t know about the metallic taste
GrumpyPants; Yes I do agree with my friend here normally if you have been on this medication you would still have constant stomach problems and the metalic type taste I would try to continue and if you are not taking whis with a meal you should be it well not hurt the medication give that another week or two and if you are still having problems you should check with your doctor it could be as easy as a dose adjustment. good luck to YOU
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.